Side effects, thinking of taking a few weeks off
I started taking 2mg on July 27, and just took my 5th dose this past Sunday. Week 1 I felt amazing and the appetite suppression kicked in immediately. I felt great mentally as well. Week 2 and 3 I felt dehydrated so I introduced electrolytes but I’m terrible at drinking those. I hate the taste of every single one I’ve tried. Week 4 I felt fatigued, hardly ate and forced myself to drink water. Week 5 I feel even worse and has been exacerbated by getting heat exhaustion so now I am even more dehydrated and at this point I feel malnourished. I eat a bite of food here and there and can stomach down protein shakes. From July 27 to August 23 I lost 13 lbs. I’m not going to share my weight but I wasn’t necessarily “overweight” before starting Retatrutide but according to my height and weight I was getting there. Anyways, I feel terrible and can hardly exert myself. My job is very physically demanding and I haven’t been able to go in the past few days because of how awful I feel (might have more to do with the heat exhaustion, I’m not sure). My question is should I take a few weeks off until I can regain some appetite? Or switch to a lower dose of 0.5 or 1 so that it stays in my system? Also has anybody experienced this kind of appetite suppression? I mean I could go all day without eating or drinking if I let myself and nearly any amount of food makes me nauseous thinking about it. Looking for any advice as I hate the way I feel but I also don’t want to give up.
Posted Aug 28, 2025, 2:20 AM UTC